# SDR DALA1022949874

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,251 hours, 48,108 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY EXIT SIGN AT THE MAIN CABIN DOOR WAS INOPERATIVE.  MX REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.
